# SDR 2007UALA01516

- Difficulty date: May 15, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 56,458 hours, 19,432 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1440 LEFT SIDE FRAME HAS DENT STR 25L.  [SUP 06-06-07]   MAJOR REPAIR ACCOMPLISHED.  SPLICED IN DOUBLER REPAIR, THIS IS A TIME LIMITED REPAIR FOR 12 MONTHS FROM 08 MAY07 UNLESS A NEW FAA 8100-9 IS ISSUED PRIOR TO THAT TIME IN COMPLIANCE WITH 14 CFR 25.571.
